# SDR CA190522004

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR INNER SKIN BLENDED TO REMOVE SURFACE CORROSION UNDER CLOSING PLATE REF 601R318059. (TC# 20190522004)
